MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Blurred Vision (2137); No Code Available (3191)
Date of Event 01/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted and replaced with another iol of the same model but lower diopter.Additional information received revealed the patient reported having blurry vision, was unable to tolerate monovision, headaches and unable to drive at night.There was no additional surgical or medical intervention performed.All symptoms have disappeared and patient is 20/20 uncorrected at distance.No additional information was received.
 
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 6/18/2019.Device returned to manufacturer: yes.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.Visual inspection shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8657048
Report Number9614546-2019-00496
Device Sequence Number11334251
Product Code HQL
UDI-Device Identifier05050474552333
UDI-Public(01)05050474552333(17)181120
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2018
Device Model NumberZCT150
Device Catalogue NumberZCT150U295
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer06/28/2019
10/25/2020
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date07/26/2019
11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005